| Catalog Number |
10444834 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that they received a false positive troponin (ctni) result compared to retesting of a different sample on their laboratory instrument.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens has requested more information and instrument files.Investigation will commence once requested information has been requested.The cause of this event is unknown.
Additional Manufacturer Narrative
Root cause was unable to be determined for the false positive troponin (ctni) result.A review of the system check, along with the calibration data and quality control data demonstrated that the instrument and reagents were working as intended at the time of the event.A review of the manufacturing release data for the lot in use demonstrated acceptable performance, nothing atypical was observed.No product problem identified, instrument was operating as intended.The cause of this event is unknown.
Additional Manufacturer Narrative
Siemens healthineers diagnostics has identified, through customer complaints, an increased occurrence of random non-repeatable false positive cardiac troponin (ctni) results at any point during the testpak¿s shelf life when using the stratus cs ctni acute care testpak.This means some ctni values for samples that are expected to fall within the 99th percentile of the reference population (per the instructions for use: 0.00 - 0.07 ng/ml [g/l]) may exceed this range.This issue can impact results.The stratus cs were confirmed to display false positive ctni results without alerting the user.The data revealed the maximum positive bias is 0.42 ng/ml with an average bias of 0.14 ng/ml when repeated on stratus scs platform.Siemens has released a field action (poc 25-006) "false positive ctni results for acute care ctni testpak" to inform customers of the issue and provide mitigation options.Crr#: 3002637618-03-31-2025-002-c.H6 c22: the issue was confirmed but the cause of the elevated rate of false positive ctni is unknown.